# SDR HNAA0600016

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 16,856 hours, 18,696 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314353
- Part serial: 0543
- Condition: Broken
- Location: Mlg
- Part time: 54,785 hours, 62,283 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE IS FLAT.  UPON INVESTIGATION FOUND RIM FAILED BELOW BEAD SEAT.  REMOVED AND REPLACED TIRE ASSY.
